Noticed sticky substance in stool. What is the treatment?
User rating for this question
I have a clear sticky/jello like substance in my stool
Posted Sat, 30 Nov 2013 in Digestion and Bowels
Answered by Dr. Sree Gouri SR 53 minutes later
Brief Answer: Possibility of dysentery Detailed Answer: Hi, Thanks for the query. According to your description there is possibility of dysentery. Dysentery is the inflammatory disorder of the intestine. In mild cases it can present with symptoms like pain abdomen, mucous in stool or diarrhea etc. In severe cases blood and mucus in stool, rectal tenesmus, pain abdomen etc symptoms can be seen. Mild infection may subside in one to two days. In severe cases rehydration therapy, antimicrobial treatment may be needed. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
People also viewed
- Treatment sticky stools constipated
- Oxyelite pro iron high
- Mumps swollen gums
- Is clay-colored stools a side effect of generess fe?
- Ayurveda treatment for sticky stool
- What is the treatment for stool incontinence
- Is clay-colored stools a side effect of rabeprazole?
- Orange blood from gums
- Noticed sticky substance in stool what is the treatment
- Ochre coloured stool
- Is clay colored stools a side effect of vincristine?
- Is black, tarry stools a side effect of norfloxacin?
- Natural progesterone cream
- Treatment for sticky stool
- Is clay-colored stools a side effect of rivaroxaban?